Publications

Old publications (up to 2014)

Scientific papers

2015

  1. Resolution of T. Ward's Question and the Israel-Finch Conjecture. Precise Analysis of an Integer Sequence Arising in Dynamics, Combinatorics, Probability and Computing 24/1 (2015), 195-215; with J. Gaither, G. Louchard and M. D. Ward. Preprint: [pdf]
  2. Central limit theorems for additive tree parameters with small toll functions, Combinatorics, Probability and Computing 24/1 (2015), 329-353. Preprint: [pdf]
  3. Repeated fringe subtrees in random rooted trees, Proceedings of the ANALCO15 Meeting on Analytic Algorithmics and Combinatorics, San Diego, January 4, 2015, pp. 78-88; with D. Ralaivaosaona.
  4. Bootstrapping and double-exponential limit laws; Discrete Mathematics and Theoretical Computer Science 17/1 (2015), 123-144; with H. Prodinger.
  5. The number of cones generated by a Multiresolution Analysis with a sequence of LULU operators, Quaestiones Mathematicae 38/2 (2015), 297-305; with D. Laurie and C. Rohwer. Preprint: [pdf]
  6. Variances and Covariances in the Central Limit Theorem for the Output of a Transducer, European Journal of Combinatorics 49 (2015), 167-187; with C. Heuberger and S. Kropf. Preprint: [pdf]
  7. Enumeration of the adjunctive hierarchy of hereditarily finite sets, Journal of Logic and Computation 25/3 (2015), 943-963; with G. Audrito and A. I. Tomescu. Preprint: [pdf]
  8. Counting subwords in flattened partitions of sets, Discrete Mathematics 338/11 (2015), 1989-2005; with T. Mansour and M. Shattuck. Preprint: [pdf]
  9. On identities by Larcombe-Fennessey and Cassini, The Fibonacci Quarterly 53/3 (2015), 219-220; with H. Prodinger. Preprint: [pdf]
  10. Locally oriented noncrossing trees, Electronic Journal of Combinatorics 22/3 (2015), P3.36 (15 pages); with I. O. Okoth.
  11. Canonical Trees, Compact Prefix-free Codes and Sums of Unit Fractions: A Probabilistic Analysis (full version of 72.), SIAM Journal on Discrete Mathematics 29/3 (2015), 1600-1653; with C. Heuberger and D. Krenn.
  12. Multi-base representations of integers: asymptotic enumeration and central limit theorems (full version of 85.), Applicable Analysis and Discrete Mathematics 9/2 (2015), 285-312; with D. Krenn and D. Ralaivaosaona.

2016

  1. Maximum Wiener index of trees with given segment sequence, MATCH Communications in Mathematical and in Computer Chemistry 75/1 (2016), 91-104; with E. O. D. Andriantiana and H. Wang.
  2. On the local and global means of subtree orders, Journal of Graph Theory 81/2 (2016), 154-166; with H. Wang. Preprint: [pdf]
  3. Betweenness Centrality in Random Trees, Proceedings of the ANALCO16 Meeting on Analytic Algorithmics and Combinatorics, Arlington, January 11, 2016, pp. 66-79; with K. Durant.
  4. On the Asymptotic Probability of Forbidden Motifs on the Fringe of Recursive Trees, Experimental Mathematics 25/3 (2016), 237-245; with M. Gopaladesikan and M. D. Ward. Preprint: [pdf]
  5. The shape of random tanglegrams, Advances in Applied Mathematics 78 (2016), 76-93; with M. Konvalinka. Preprint: [pdf]
  6. The height of multiple edge plane trees, Aequationes Mathematicae 90/3 (2016), 625-645; with C. Heuberger and H. Prodinger. Preprint: [pdf]
  7. q-Quasiadditive Functions, Proceedings of the 27th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Kraków, July 4-8, 2016; with S. Kropf.
  8. Additive functionals of d-ary increasing trees, Proceedings of the 27th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Kraków, July 4-8, 2016; with D. Ralaivaosaona.
  9. Compositions into powers of b: Asymptotic enumeration and parameters (full version of 86.), Algorithmica 75/4 (2016), 606-631; with D. Krenn. Preprint: [pdf]
  10. Erdős-Surányi sequences and trigonometric integrals, Publicationes Mathematicae Debrecen 89/4 (2016), 469-482; with L. Baker. Preprint: [pdf]
  11. Analysis of Bidirectional Ballot Sequences and Random Walks Ending in their Maximum, Annals of Combinatorics 20/4 (2016), 775-797; with B. Hackl, C. Heuberger and H. Prodinger. Preprint: [pdf]
  12. On the algebraic area of lattice walks and the Hofstadter model, Journal of Physics A: Mathematical and Theoretical 49 (2016), 495205 (22 pages); with S. Ouvry and S. Wu. Preprint: [pdf]
  13. Existence and Region of Critical Probabilities in Bootstrap Percolation on Inhomogeneous Periodic Trees, Proceedings of WAW 2016 - 13th Workshop on Algorithms and Models for the Web Graph, Montreal, December 14-15, 2016, Lecture Notes in Computer Science 10088 (2016), 47-59; with M. Bradonjić. Preprint: [pdf]

2017

  1. Hitting Times, Cover Cost, and the Wiener Index of a Tree, Journal of Graph Theory 84/3 (2017), 311-326; with A. Georgakopoulos. Preprint: [pdf]
  2. On the distribution of random walk hitting times in random trees, Proceedings of the ANALCO17 Meeting on Analytic Algorithmics and Combinatorics, Barcelona, January 16-17, 2017, pp. 73-84; with J. Oosthuizen.
  3. Paths vs. stars in the local profile of trees, Electronic Journal of Combinatorics 24/1 (2017), P1.22 (12 pages); with E. Czabarka and L. Székely.
  4. Extremal problems for trees with given segment sequence, Discrete Applied Mathematics 220 (2017), 20-34; with E. O. D. Andriantiana and H. Wang. Preprint: [pdf]
  5. On q-Quasiadditive and q-Quasimultiplicative Functions (full version of 109.), Electronic Journal of Combinatorics 24/1 (2017), P 1.60 (22 pages); with S. Kropf.
  6. Inducibility in binary trees and crossings in random tanglegrams, SIAM Journal on Discrete Mathematics 31/3 (2017), 1732-1750; with E. Czabarka and L. Székely. Preprint: [pdf]
  7. Maximizing the number of independent sets of fixed size in connected graphs with given independence number, Graphs and Combinatorics 33/5 (2017), 1103-1118; with F. Lehner. Preprint: [pdf]
  8. On the distribution of betweenness centrality in random trees (full version of 105.), Theoretical Computer Science 699 (2017), 33-52; with K. Durant. Preprint: [pdf]

2018

  1. On the distribution of subtree orders of a tree, Ars Mathematica Contemporanea 14/1 (2018), 129-156; with D. Ralaivaosaona.
  2. On the number of nonisomorphic subtrees of a tree, Journal of Graph Theory 87/1 (2018), 89-95; with E. Czabarka and L. Székely. Preprint: [pdf]
  3. Geometrically distributed Stirling words and Stirling compositions, Journal of Mathematical Analysis and Applications 460/1 (2018), 98-120; with A. Knopfmacher, S.-M. Ma and T. Mansour. Preprint: [pdf]
  4. Regularized Gaussian belief propagation, Statistics and Computing 28 (2018), 653-672; with F. Kamper, S. Steel and J.A. du Preez.
  5. Graphs with few total dominating sets, Discrete Mathematics 341/4 (2018), 997-1009; with M. Krzywkowski. Preprint: [pdf]
  6. Maximum star densities, Studia Scientiarum Mathematicarum Hungarica 55/2 (2018), 238-259; with C. Reiher. Preprint: [pdf]
  7. Hofstadter point spectrum trace and the Almost Mathieu operator, Journal of Mathematical Physics 59/7 (2018), 073504, 18 pp.; with S. Ouvry and S. Wu. Preprint: [pdf]
  8. Counting planar tanglegrams, Proceedings of the 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018), Uppsala, Sweden; Leibniz International Proceedings in Informatics 110, Article 32; with D. Ralaivaosaona and J. B. Ravelomanana.
  9. Asymptotic normality of almost local functionals in conditioned Galton-Watson trees, Proceedings of the 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018), Uppsala, Sweden; Leibniz International Proceedings in Informatics 110, Article 33; with D. Ralaivaosaona and M. Šileikis.
  10. Subcritical graph classes containing all planar graphs, Combinatorics, Probability and Computing 27/5 (2018), 763-773; with A. Georgakopoulos. Preprint: [pdf]

2019

  1. A tanglegram Kuratowski theorem, Journal of Graph Theory 90/2 (2019), 111-122; with E. Czabarka and L. Székely. Preprint: [pdf]
  2. Reducing Simply Generated Trees by Iterative Leaf Cutting, Proceedings of the ANALCO19 Meeting on Analytic Algorithmics and Combinatorics, San Diego, January 6, 2019, pp. 36-44; with B. Hackl and C. Heuberger. Preprint: [pdf]
  3. The ancestral matrix of a rooted tree, Linear Algebra and its Applications 575 (2019), 35-65; with E. O. D. Andriantiana and K. Dadedzi. Preprint: [pdf]
  4. Compositions with a fixed number of inversions, Aequationes Mathematicae 93/3 (2019), 601-617; with A. Knopfmacher and M. E. Mays. Preprint: [pdf]
  5. Inducibility of Topological Trees, Quaestiones Mathematicae 42/6 (2019), 749-764; with A. A. V. Dossou-Olory. Preprint: [pdf]
  6. A central limit theorem for additive functionals of increasing trees (full version of 110.), Combinatorics, Probability and Computing 28/4 (2019), 618-637; with D. Ralaivaosaona. Preprint: [pdf]
  7. On the centroid of increasing trees, Discrete Mathematics and Theoretical Computer Science 21/4 (2019), #8 (29 pages); with K. Durant. Preprint: [pdf]
  8. On the inducibility of small trees; Discrete Mathematics and Theoretical Computer Science 21/4 (2019), #14 (20 pages); with A. A. V. Dossou-Olory. Preprint: [pdf]

2020

  1. On the minimal Hamming weight of a multi-base representation, Journal of Number Theory 208 (2020), 168-179; with D. Krenn and V. Suppakitpaisarn. Preprint: [pdf]
  2. Inducibility of d-ary trees, Discrete Mathematics 343/2 (2020), 111671 (15 pages); with E. Czabarka, A. A. V. Dossou-Olory and L. Székely. Preprint: [pdf]
  3. A central limit theorem for almost local additive tree functionals (full version of 132.), Algorithmica 82/3 (2020), 642-679; with D. Ralaivaosaona and M. Šileikis. Preprint: [pdf]
  4. On the distance spectral radius of trees with given degree sequence; Discussiones Mathematicae Graph Theory 40/2 (2020), 495-524; with K. Dadedzi and V. Razanajatovo Misanantenaina. Preprint: [pdf]

Accepted for publication

  1. The average size of independent sets of graphs, accepted for publication in European Journal of Mathematics; with E. O. D. Andriantiana and V. Razanajatovo Misanantenaina. Preprint: [pdf]
  2. On two subclasses of Motzkin paths and their relation to ternary trees, accepted for publication in Algorithmic Combinatorics - Enumerative Combinatorics, Special Functions and Computer Algebra, Springer; with H. Prodinger and S. Selkirk. Preprint: [pdf]
  3. On the number of increasing trees with label repetitions, accepted for publication in Discrete Mathematics; with O. Bodini, A. Genitrini and B. Gittenberger. Preprint: [pdf]
  4. Matchings in graphs with a given number of cuts, accepted for publication in Discrete Applied Mathematics; with J. Liu and F. Huang. Preprint: [pdf]
  5. The average size of matchings in graphs, accepted for publication in Graphs and Combinatorics; with E. O. D. Andriantiana and V. Razanajatovo Misanantenaina. Preprint: [pdf]
  6. On the Collection of Fringe Subtrees in Random Binary Trees, accepted for publication in Proceedings of the 14th Latin American Theoretical Informatics Symposium (LATIN 2020), São Paulo, Brazil; with L. Seelbach Benkner. Preprint: [pdf]

Preprints

  1. Limits of subcritical random graphs and random graphs with excluded minors; with A. Georgakopoulos. Preprint: [pdf]
  2. A Tutte-like polynomial for rooted trees and specific posets; with V. Razanajatovo Misanantenaina. Preprint: [pdf]
  3. Further results on the inducibility of d-ary trees; with A. A. V. Dossou-Olory. Preprint: [pdf]
  4. On the probability that a random subtree is spanning. Preprint: [pdf]

Book chapters

  • Problems Related to Graph Indices in Trees, in Recent Trends in Combinatorics (A. Beveridge, J. R. Griggs, L. Hogben, G. Musiker, P. Tetali, eds.), pp. 3-30, Springer, 2016; with L. Székely and H. Wang.
  • Laplacian-Energy-Like Invariant: Laplacian Coefficients, Extremal Graphs and Bounds, in Energies of Graphs - Theory and Applications (I. Gutman, X. Li, eds.), pp. 81-110, Mathematical Chemistry Monographs No. 17, 2016; with D. Stevanović.
  • Upper and Lower Bounds for Merrifield-Simmons Index and Hosoya Index, in Bounds in Chemical Graph Theory - Basics (I. Gutman, B. Furtula, K. C. Das, E. Milovanović, I. Milovanović, eds.), pp. 155-187, Mathematical Chemistry Monographs No. 19, 2017.
  • On the monoid generated by a Lucas sequence, in Number Theory - Diophantine problems, uniform distribution and applications (C. Elsholtz, P. Grabner, eds.), pp. 281-301, Springer 2017; with C. Heuberger. Preprint: [pdf]
  • Book

    Introduction to Chemical Graph Theory, Chapman and Hall/CRC Press, 2018, with H. Wang.

    Other

    Teaching mathematical problem solving, in Proceedings of the 22nd Annual National Congress of the Association for Mathematics Education of South Africa (B. Goba and J. Naidoo, eds.), pp.73-84, 2016. (plenary paper)

    Please note: All items are copyrighted either by the author or the publisher!